# SDR REXA2013032200397

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 17,611 hours, 15,253 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB FOUND RIGHT OF RBL 9 AND LBL 9 AND UPPER AFT FLOOR ANGLE AT LBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-136/601R-53-11-171.
